# SDR UALA2010112404340

- Difficulty date: November 24, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 59,635 hours, 22,130 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Control Column
- Condition: Stiff
- Location: Elevators
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STICK FORCES VERY HEAVY.  PITCH CONTROL ON GROUND TEST AND DURING LANDING FLARE OUT VERY HEAVY.  ACCOMPLISHED ELEVATOR FEEL SYSTEM FORCES TEST PER MM.  CHECKED WITHIN LIMITS.
